American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp. 84 (2015) 895-922.
Abstract, references, and article information   
View Article: PDF

[2] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David G. Cantor. Computing in the Jacobian of a hyperelliptic curve . Math. Comp. 48 (1987) 95-101. MR 866101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1